# SDR UIEA2021010500009

- Difficulty date: January 1, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 89,955 hours, 19,695 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM RT WING DRY BAY.  REPLACED O-RINGS AND RETAINING RING, IAW AMM 28-22-07.  PERFORMED ENGINE RUN LEAK CHECK.  NO LEAKS NOTED.
